# SDR DALA2025061604518

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 16,013 hours, 1,813 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shim
- Condition: Incorrect
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3417 FRAME 37.3, STRINGER 10 RIGHT, WIRE JUNCTION HAS INCORRECT SHIM INSTALLATION. CORRECTIVE ACTION: CORRECTED PER ERA 626805-14 REV A. (1024602)
